# SDR UPS08852900

- Difficulty date: July 24, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, COURIER AREA FLOOR PANEL F27 SPONGEY FABRICATED NEW FLOOR PANEL IAW, SRM,. 53-2-1, 51-1-8, 53-21-1, 51-1-21.
